# SDR FDEA201609153253

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON LEFT WING FIXED LEADING EDGE AT CORNER 11,   FUEL ACCESS DOOR FWD INBD CORNER AND FOUND ONE CRACK PROPAGATE FROM THE FASTENER HOLE APPROX. 3/8 INCH IN LENGTH, AT XOS 605.844.  REPAIR CARRIED OUT PER SRM 57-40-01-2R FIG 201 REPAIR 18.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
